# SDR AALA201706159008

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 57,283 hours, 24,490 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM FOR THE RT EMERGENCY EXIT CAME ON AT 22000 FT SLIGHT WIND NOISE AT EXIT. PRESSURE NORMAL. REMOVED RT EMERGENCY EXIT DOOR.  CLEANED DEBRIS FROM SEAL AND FRAME.  REINSTALLED AND SECURED ALL SAFETIES. GROUND CHECKED GOOD.
